Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bruises on body, vomiting, herniated prolapsed. Taking mersyndol. Help?

Hi my name is matt and large bruising has started to appear on my upper body's he past week without me doing anything for them to appear . Also been feeling like I'm needing to vomit the past few days and finally did so tonight which is rare for my to feel/do unless I have gastro or a sickness which causing vomiting !! Iv been taking mersyndol forte and inza 500 daily since mid November 2012 due to a herniated prolapsed disc which doesn't seem to be getting any better pain wise also is there anything you can suggest that I can be doing or taking to help with pain and speed up the healing process I'm only 21 and I'm so restricted with what I can do because of my back .. Thank you for taking the time to read and reply :)
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sudden appearance of bruise without any history of injury is likely to be due to a bleeding disorder. You need to get your coagulation profile checked under guidance of your physician.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor